Doctor insights on:
Amitriptyline And Perphenazine Overdose
Does Amitryptline when mixed with Perphenazine stop your leg from shaking? It shook when I just took Perphenazine by itself.
Started Saphris (asenapine) April 1st, doctor is having me just go off it and start Perphenazine/Amitryptline 4/50, is this good for psychotic thoughts?
Worrisome: It is always tricky to find the right mix, while symptoms are present. On the other hand, you have not been on this medication that long, so withdrawal will likely be tolerable. Still, better to add the medication first, then taper off of the old medication, in my opinion. Were there problems with saphris (asenapine) that made your doctor nervous about keeping you on it? ...Read more
What is the distinction between a severe side effect, and an overdose in regards to the drug Amitriptyline? Took 9(25mg) for sleep. Lost coordination.
ER: Elavil (amitriptyline) is a dangeous medication in od. If you or someone you think took and od, i would call 911 and go to er. There can be heart irregularities with serious consequences. Discuss what dose you should be on and tell if it is not working. There is no home remedy for this od. ...Read more
Depends: Elavil (amitriptyline) can interact with several other meds such that even a low dose can be toxic and some people don't metabolize well. You should discuss with your prescriber your concerns. If thinking of a suicide plan, tell them as well. It's not a pleasant nor sure thing and other help is available if this isn't working. ...Read moreSee 1 more doctor answer
No: Many people take much higher doses of Amitriptyline on a daily basis. The highest daily dose i've ever prescribed is 300 mg. Nevertheless, please be careful to take your medication as your doctor prescribes it. You may notice some unpleasant effects resulting from taking too much, like increased constipation, dry mouth, blurry vision, difficulty urinating and sedation. These should all pass. ...Read moreSee 1 more doctor answer
I just took 4 excedrine migraine in the span of hours, along with 2 tizanidine HCl 4 mg; 2 amitriptyline 25mg, and two l-trypto have i overdosed or need to be concerend
Elavil (amitriptyline): can be weened over a period of a few weeks at this dose. Be sure to discuss this with your prescribing doctor. If you have it in tablet form you can break it into quarters and take away one quarter every 5 days. Consider replacing it with Pamelor (nortriptyline) which is less anticholinergic (dry mouth blurred vision etc) ...Read moreSee 3 more doctor answers
Ami side effects: Not unusual but can be circumvented by using the lowest effective dose - 2.5 - 10 mg. The dose is individualised based on med sensitiviy, family history of success (and the effective dosage), type of illness being treated, comorbid medical and emotional disease, anticipated side effects and potential/ currently existing interactions with other medications/supplements. ...Read moreSee 1 more doctor answer
Generally yes: Every patient is different, but generally speaking Amitriptyline 25mg is a very small, and safe, dose. For specific medication questions like this, however, you should talk to your doctor who knows you and your situation and not just rely on an internet answer. ...Read moreSee 2 more doctor answers
D/C it, or diet: Elavil (amitriptyline) often causes wt gain. If it could be replaced with another antidepressant, then have your md d/c it and replace it - but you'll still need to do some exercise to help lose the wt. If you can't d/c the elavil, (amitriptyline) then you have to be aggressive about wt management: watching caloric intake and doing vigorous exercise. In worst cases, sometimes an appetite suppressant is used too. ...Read moreSee 1 more doctor answer
Dependence: Addictions imply you need more and more to get the same effects, and it doesn't work as before. You may be dependent on it if you don't feel good without it, but are you still better on it than before you started it. Then it is still helping. Relapse off the med is not a sign of addiction. Talk to your md if you feel you need it but have side effects. ...Read more
No: A person may become manic on it, but there are no drug-like highs no be gotten off it. ...Read more
- Die diphenhydramine overdose